# SDR CALA0600490

- Difficulty date: November 20, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 23,741 hours, 8,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INTERCOSTAL BETWEEN STA 344 AND 360, BL 0.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
